Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 45, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 18, 2013, 4:05 AM CDT. It took effect at Sep 18, 2013, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2013, 4:05 AM CDT (09:05 UTC)
- In effect from
- Sep 18, 2013, 7:00 PM CDT
- Expired
- Sep 19, 2013, 10:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
380 WHUS74 KMOB 180905 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 405 AM CDT WED SEP 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM 7 PM CDT THIS EVENING TO 10 AM CDT THURSDAY... .HIGH PRESSURE BUILDING INTO THE SOUTHEAST STATES AND AN AREA OF LOW PRESSURE FORMING OVER THE SOUTHWESTERN GULF WILL RESULT IN A MODERATE TO STRONG EASTERLY FLOW OVER THE MARINE AREA WHICH BECOMES SOUTHEASTERLY LATER THIS WEEK. GMZ650-655-670-675-181715- /O.NEW.KMOB.SC.Y.0045.130919T0000Z-130919T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 405 AM CDT WED SEP 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT THURSDAY. * WINDS: EASTERLY UP TO AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
099 WHUS74 KMOB 182042 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT WED SEP 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM 7 PM CDT THIS EVENING TO 10 AM CDT THURSDAY... .HIGH PRESSURE BUILDING INTO THE SOUTHEAST STATES AND AN AREA OF LOW PRESSURE FORMING OVER THE SOUTHWESTERN GULF WILL RESULT IN A MODERATE TO STRONG EASTERLY FLOW OVER THE MARINE AREA WHICH BECOMES SOUTHEASTERLY LATER THIS WEEK. GMZ650-655-670-675-190445- /O.CON.KMOB.SC.Y.0045.130919T0000Z-130919T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 342 PM CDT WED SEP 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT THURSDAY. * WINDS: EASTERLY UP TO AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
898 WHUS74 KMOB 190414 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1114 PM CDT WED SEP 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH 10 AM CDT THURSDAY... .HIGH PRESSURE BUILDING INTO THE SOUTHEAST STATES AND AN AREA OF LOW PRESSURE FORMING OVER THE SOUTHWESTERN GULF WILL RESULT IN A MODERATE TO STRONG EASTERLY FLOW OVER THE MARINE AREA THROUGH THURSDAY MORNING. GMZ650-655-670-675-191200- /O.CON.KMOB.SC.Y.0045.000000T0000Z-130919T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1114 PM CDT WED SEP 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. * WINDS: EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 7 FEET...ESPECIALLY WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHUS74 KMOB 191244 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 744 AM CDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH 10 AM CDT... .HIGH PRESSURE BUILDING INTO THE SOUTHEAST STATES AND AN AREA OF LOW PRESSURE FORMING OVER THE SOUTHWESTERN GULF WILL RESULT IN A MODERATE TO STRONG EASTERLY FLOW OVER THE MARINE AREA THROUGH THIS MORNING. GMZ650-655-670-675-191500- /O.CON.KMOB.SC.Y.0045.000000T0000Z-130919T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 744 AM CDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
096 WHUS74 KMOB 191521 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1021 AM CDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED...BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY... .THE PRESSURE GRADIENT BETWEEN A SURFACE LOW OVER THE BAY OF CAMPECHE AND A SURFAE RIDGE ALOGN THE EAST COAST HAS EASED...BUT WINDS STILL REMAIN IN THE 15 TO 20 KNOTS RANGE. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION TODAY. GMZ650-655-670-675-191630- /O.EXP.KMOB.SC.Y.0045.000000T0000Z-130919T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1021 AM CDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 12:04 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Sep 18, 12:04 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1204 AM CDT WED SEP 18 2013 .AVIATION [06Z TERMINAL FORECAST DISCUSSION]...VFR CONDITIONS ARE GENERALLY EXPECTED ACROSS THE REGION THROUGH THE FORECAST PERIOD. ISOLATED TO SCATTERED SHRA WILL REMAIN IN THE VICINITY OF THE TERMINALS FOR AT LEAST A FEW MORE HOURS. A LOCALIZED BRIEF MVFR CIG REDUCTION MAY BE POSSIBLE AROUND SHRA. OTHERWISE...EXPECT EAST TO NROTHEAST WINDS OF 5-10 KNOTS THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 88 71 88 71 / 20 20 10 20 10 PENSACOLA 74 88 73 88 73 / 30 30 10 20 10 DESTIN 74 89 73 88 73 / 30 30 10 20 10 EVERGREEN 68 88 66 88 65 / 30 20 10 10 10 WAYNESBORO 69 90 66 89 67 / 20 20 10 10 10 CAMDEN 67 88 65 88 64 / 20 20 10 10 10 CRESTVIEW 69 88 68 88 67 / 30 20 10 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 18, 4:05 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 405 AM CDT WED SEP 18 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-190915- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 405 AM CDT WED SEP 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE AREA TODAY. SOME STORMS MAY BECOME STRONG WITH STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON THURSDAY AND AN INCREASED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH MUCH OF THE PERIOD. ANYBODY PLANNING TO VISIT AREA BEACHES SHOULD PAY CLOSE ATTENTION TO LOCAL BEACH FLAGS AND THE ADVICE OF LOCAL LIFEGUARDS. RAIN CHANCES BEGIN TO INCREASE ON FRIDAY WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY ON SATURDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE SATURDAY AND SATURDAY NIGHT. IN ADDITION...A FEW STRONG STORMS ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-190915- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 405 AM CDT WED SEP 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SATURDAY NIGHT. MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY. RAIN CHANCES BEGIN TO INCREASE ON FRIDAY WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY ON SATURDAY. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.